Hi there ~
I understand your concerns regarding weight gain. However there is no medication that will help with weight loss
. I do not have any information about oxyelite pro
and how it would react to paxil
. However paxil is a medication that is effective in depression
and may at times also increase your appetite and thus lead to weight gain. You should consult your psychiatrist
to get the medication changed. Also avoid drinking alcohol while taking your paxil as they do not go well together and alcohol in itself might worsen your depression as it is a generalized brain depressant and not good for you in the long run. There are two ways to lose weight:
1. Eat right - and healthy. Which might mean that you need to consult a nutritionist.
2. Exercise regularly - 4 times a week for 30-40 min per session and it should include both cardio and weights.
I hope you get yourself on the track to recovery and a healthy weight as soon as you can. I hope this helped.
Take care and have a lovely day!